# SDR SWAA2023082392725

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N8773Q
- Make and model: Boeing 737-8
- Aircraft serial: 67514
- Aircraft time: 3,368 hours, 1,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE R1 ESCAPE SLIDE FUNCTIONAL TEST AUTOMATIC SLIDE DEPLOYMENT WAS UNSUCCESSFUL<[01] REMOVED AND REPLACED ESCAPE SLIDE PER AMM 25-61-01.
